zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Sturm--Liouville problems with boundary conditions rationally dependent on the eigenparameter. II. (English) Zbl 1019.34028
Summary: Necessary and sufficient conditions are given for two sequences $\lambda _n$ and $\rho _n$ to be the eigenvalues and norming constants of the Sturm-Liouville boundary value problem $-y''+qy={\lambda}y$, $y(0)\cos{\alpha}=y'(0)\sin{\alpha}$ and $y'(1)=f({\lambda})y(1)$, where $f$ is a rational function of Herglotz-Nevanlinna type. It is also proved that $q$,$\alpha$ and $f$ are uniquely determined by the sequences ${\lambda}_n$ and ${\rho}_n$. For part I see the review above.

MSC:
34B24Sturm-Liouville theory
34L05General spectral theory for OD operators
WorldCat.org
Full Text: DOI
References:
[1] Benedek, A. I.; Panzone, R.: On inverse eigenvalue problems for a second-order differential equation with parameter contained in the boundary conditions. Notas algebra anal. 9, 1-13 (1980) · Zbl 0453.34025
[2] Benedek, A. I.; Panzone, R.: On Sturm--Liouville problems with the square-root of the eigenvalue parameter contained in the boundary condition. Notas algebra anal. 10, 1-59 (1981) · Zbl 0454.34014
[3] Binding, P. A.; Browne, P. J.; Seddighi, K.: Sturm--Liouville problems with eigenparameter dependent boundary conditions. Proc. Edinburgh math. Soc. 37, 57-72 (1993) · Zbl 0791.34023
[4] Binding, P. A.; Browne, P. J.; Watson, B. A.: Transformations between Sturm--Liouville problems with eigenvalue dependent and independent boundary conditions. Bull. London math. Soc. 33, 749-757 (2001) · Zbl 1030.34027
[5] Binding, P. A.; Browne, P. J.; Watson, B. A.: Spectral isomorphisms between generalized Sturm--Liouville problems. Oper. theory adv. Appl. 130, 135-152 (2001) · Zbl 1038.34027
[6] P.A. Binding, P.J. Browne, B.A. Watson, Sturm--Liouville problems with boundary conditions rationally dependent on the eigenparameter, I, Proc. Edinburgh Math. Soc., to appear. · Zbl 1019.34027
[7] Binding, P. A.; Hryniv, R.; Langer, H.; Najman, B.: Elliptic eigenvalue problems with eigenparameter dependent boundary conditions. J. differential equations 174, 30-54 (2001) · Zbl 1098.35554
[8] Browne, P. J.; Sleeman, B. D.: A uniqueness theorem for inverse eigenparameter dependent Sturm--Liouville problems. Inverse problems 13, 1453-1462 (1997) · Zbl 0890.34022
[9] Churchill, R. V.: Expansions in series of non-orthogonal functions. Bull. amer. Math. soc. 48, 143-149 (1942) · Zbl 0063.00896
[10] Collatz, L.: Eigenwertaufgaben mit technischen anwendungen. (1963) · Zbl 0035.17504
[11] Crum, M. M.: Associated Sturm--Liouville systems. Quart. J. Math. Oxford 6, 121-127 (1955) · Zbl 0065.31901
[12] Dijksma, A.: Eigenfunction expansions for a class of J-selfadjoint ordinary differential operators with boundary conditions containing the eigenvalue parameter. Proc. roy. Soc. Edinburgh ser. A 87, 1-27 (1980) · Zbl 0434.47037
[13] Dijksma, A.; Langer, H.: Operator theory and ordinary differential operators. Fields inst. Mono. 3, 75-139 (1996) · Zbl 0883.47018
[14] Dijksma, A.; Langer, H.; De Snoo, H.: Symmetric Sturm--Liouville operators with eigenvalue depending boundary conditions. Canad. math. Soc. conf. Proc. 8, 87-116 (1987)
[15] Eastham, M. S. P.: Eigenvalue problems with the parameter in the boundary condition. Quart. J. Math. Oxford ser. 2 14, 259-272 (1963) · Zbl 0119.08701
[16] Ětkin, A. E.: Some boundary value problems with a spectral parameter in the boundary conditions. Amer. math. Soc. transl. Ser. 2 136, 35-41 (1987)
[17] Fulton, C. T.: Two-point boundary value problems with eigenparameter contained in the boundary conditions. Proc. roy. Soc. Edinburgh 77A, 293-308 (1977) · Zbl 0376.34008
[18] Gubreev, G. M.; Pivovarchik, V. N.: Spectral analysis of the Regge problem with parameters. Funct. anal. Appl. 31, 54-57 (1997) · Zbl 0907.34069
[19] Hinton, D. B.: Eigenfunction expansions for a singular eigenvalue problem with eigenparameter in the boundary conditions. SIAM J. Math. anal. 12, 572-584 (1981) · Zbl 0458.34014
[20] Hochstadt, H.: On inverse problems associated with second-order differential operators. Acta math. 119, 173-192 (1967) · Zbl 0155.13002
[21] E.L. Ince, Ordinary Differential Equations, Dover, New York, 1956, p. 132. · Zbl 0063.02971
[22] Marchenko, V. A.: Some questions in the theory of one-dimensional linear differential operators of the second order, part I. Amer. math. Soc. transl. Ser. 2 101, 1-104 (1973) · Zbl 0273.34014
[23] Pivovarchik, V. N.: Direct and inverse three-point Sturm--Liouville problem with parameter-dependent boundary conditions. Asymptotic anal. 26, 219-238 (2001) · Zbl 0999.34021
[24] Rundell, W.; Sacks, P. E.: Reconstruction techniques for classical inverse Sturm--Liouville problems. Math. comput. 58, 161-183 (1992) · Zbl 0745.34015
[25] Russakovskii, E. M.: Operator treatment of boundary problems with spectral parameters entering via polynomials in the boundary conditions. Funct. anal. Appl. 9, 358-359 (1975)
[26] Russakovskii, E. M.: The matrix Sturm--Liouville problem with spectral parameter in the boundary conditions. Algebraic and operator aspects. Trans. Moscow math. Soc. 57, 159-184 (1996)
[27] Shkalikov, A. A.: Boundary problems for ordinary differential equations with parameter in the boundary conditions. J. soviet math. 33, 1311-1342 (1986) · Zbl 0609.34019
[28] Yurko, V. A.: On boundary value problems with a parameter in the boundary conditions. Izv. akad. Nauk armyan. SSR. mat. 19, 398-409 (1984) · Zbl 0557.34012